Duke Mathematical Journal

Notes on plane partitions III

Basil Gordon and Lorne Houten

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 36, Number 4 (1969), 801-824.

First available in Project Euclid: 21 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10.48


Gordon, Basil; Houten, Lorne. Notes on plane partitions III. Duke Math. J. 36 (1969), no. 4, 801--824. doi:10.1215/S0012-7094-69-03696-5. https://projecteuclid.org/euclid.dmj/1077378644

Export citation

See also

  • See also: Basil Gordon, Lorne Houten. Notes on plane partitions I, II. J. Combinational Theory Vol. 4 (1968), pp. 72–80; 81–99.
  • See also: Basil Gordon. Notes on plane partitions, IV. Multirowed partitions with strict decrease along columns. Combinatorics (Proc. Sympos. Pure Math., Vol. XIX, Univ. California, Los Angeles, Calif, 1968), pp. 91–100. Amer. Math. Soc., Providence, R.I., 1971.
  • See also: Basil Gordon. Notes on plane partitions, V. J. Combinational Theory Ser. B Vol. 11 (1971), pp. 157–168.
  • See also: Basil Gordon. Notes on plane partitions. VI. Discrete Math. Vol. 26 (1979), pp. 41–45.